# SDR R61A2020111300763

- Difficulty date: October 26, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 26,251 hours, 18,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066350002
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT CARGO COMPARTMENT CORROSION FOUND ON FLOOR SUPPORT RT BRACKET AT FR 77 BETWEEN STR 29L-29R.  AFT CARGO COMPARTMENT FLOOR SUPPORT RT BRACKET AT FR 77 BETWEEN 29L-29R REPLACED, IAW SRM 51-41-01.  A/C REMAINS IN CHECK.
